Identification of the unknown parameters in the parabolic equation in a free boundary domain

Journal Title: Математичні Студії - Year 2019, Vol 51, Issue 2

Abstract

In a free boundary domain there are established conditions of the existence and uniqueness of the classical solution to the inverse problem of identification of the time-dependent both major and minor coefficients in the parabolic equation with degeneration. The case of arbitrary weak degeneration is investigated.

Authors and Affiliations

N. M. Huzyk

Keywords

Related Articles

On a Banach space of Laplace-Stieltjes integrals

Let Ω be class of positive unbounded functions Φ on (−∞,+∞) such that the derivative Φ′ is positive, continuously differentiable and increasing to +∞ on (−∞,+∞), φ be the inverse function to Φ′, and Ψ(x)=x−Φ(x)Φ′(x) be t...

Weakly weighted-sharing and uniqueness of homogeneous differential polynomials

In the year 2006, S. Lin and W. Lin introduced the definition of weakly weighted-sharing of meromorphic functions which is between ``CM'' and ``IM''. In this paper, using the notion of weakly weighted-sharing, we study t...

Leibniz’s well-founded fictions and their interpetations

Leibniz used the term fiction in conjunction with infinitesimals. What kind of fictions they were exactly is a subject of scholarly dispute. The position of Bos and Mancosu contrasts with that of Ishiguro and Arthur. Lei...

Fourier problems for parabolic equations with variable exponents of nonlinearity and time delay

The Fourier problem for nonlinear parabolic equations with variable exponents of nonlinearity and time delay is considered. The existence and uniqueness of weak solutions of the problem are investigated. Also, its a prio...

Existence of solitary traveling waves in Fermi-Pasta-Ulam system on 2D–lattice

The article deals with the Fermi–Pasta–Ulam system that describes an infinite system of particles on 2D–lattice. The main result concerns the existence of solitary traveling wave solutions. By means of critical point the...

Download PDF file
  • EP ID EP609518
  • DOI 10.15330/ms.51.2.168-182
  • Views 48
  • Downloads 0

How To Cite

N. M. Huzyk (2019). Identification of the unknown parameters in the parabolic equation in a free boundary domain. Математичні Студії, 51(2), 168-182. https://europub.co.uk/articles/-A-609518